Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Topology of three-manifolds with positive $ P$-scalar curvature


Author: Edward M. Fan
Journal: Proc. Amer. Math. Soc. 136 (2008), 3255-3261
MSC (2000): Primary 53C21; Secondary 58E12, 49Q05
Published electronically: May 6, 2008
MathSciNet review: 2407091
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Consider an $ n$-dimensional smooth Riemannian manifold $ (M^n,g)$ with a given smooth measure $ m$ on it. We call such a triple $ (M^n,g,m)$ a Riemannian measure space. Perelman introduced a variant of scalar curvature in his recent work on solving Poincaré's conjecture $ P(g)=R^m_\infty(g) = R(g) - 2\Delta_g log\phi - \vert\nabla log\phi\vert^2_g$, where $ dm = \phi dvol(g)$ and $ R$ is the scalar curvature of $ (M^n,g)$. In this note, we study the topological obstruction for the $ \phi$-stable minimal submanifold with positive $ P$-scalar curvature in dimension three under the setting of manifolds with density.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C21, 58E12, 49Q05

Retrieve articles in all journals with MSC (2000): 53C21, 58E12, 49Q05


Additional Information

Edward M. Fan
Affiliation: Department of Mathematics, Princeton University, Princeton, New Jersey 08544-1000
Email: efan@math.princeton.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09066-7
PII: S 0002-9939(08)09066-7
Keywords: Minimal submanifold, scalar curvature, Riemannian geometry
Received by editor(s): April 17, 2006
Received by editor(s) in revised form: November 30, 2006
Published electronically: May 6, 2008
Additional Notes: The author was partially supported by an NSF graduate research fellowship.
Communicated by: Richard A. Wentworth
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.